Wellbutrin Wellbutrin Xl, Heart Burn, Sensitivity to Light, Buspar, Zoloft
I've been on Wellbutrin XL for about 9 weeks now and I originally started out on 150mg a day and now my dose has been upped to 300mg a day. I was put on wellbutrin to see if it would help me quit smoking and also for depression. Previously I was on Zoloft and Buspar together. (I won't even get into the side effects with those two) ... more »
I've been on Wellbutrin XL for about 9 weeks now and I originally started out on 150mg a day and now my dose has been upped to 300mg a day. I was put on wellbutrin to see if it would help me quit smoking and also for depression. Previously I was on Zoloft and Buspar together. (I won't even get into the side effects with those two)
1. After about a week on 150 mg I experienced sharp and short headache pains in different places but that has since gone away.
2. I am on a computer at work for 8 hours a day and sometimes it seems to take me a few seconds to catch up with the words/numbers I'm typing and at times It seems like I'm re-arranging letters or numbers around backwards without really noticing it unless I check it as I type. Hopefully this will go away it seems to be slowly disappearing.
3. I've also noticed an increased sensitivity to light.
4. I've also felt very energetic, pulse racing and keep thinking my heart is going to jump out of my chest and sometimes there is some slight discomfort.
5. The oddest thing to happen and this only started happening 4 days ago is that I've started having heart burn symptoms and I've never really even had heartburn before maybe once or twice in my life. I think it has to be the wellbutrin but I'm not sure if thats a HUGE side effect or happens to most people but I did see a couple of people mention that in the previous posts. It's really starting to make me nervous and I've been taking tums etc. like crazy and I hope this side effect goes away as soon as possible.
6. An additional note to line 5 I've also experienced constipation.
7. I did experience a decrease in appetite for a couple of weeks but that seems to have stopped. I haven't noticed any weight loss or weight gain at all. My weight has stayed the same for the most part give or take a couple of pounds.
8. Sex Drive: orgasms are more intense
9. Dry mouth: that has stopped completely
10. I do drink alcohol and smoke regularly and due to the risks I was told not to suddenly stop drinking etc. due to reverse side effects of the wellbutrin and what could happen and I'm still drinking here and there so maybe thats causing the heart burn along with the wellbutrin; I'm not completely sure.
I have not experienced any joint pain, loss of hearing or ringing in the ears, hives, increase in acne or seizures since I've been on wellbutrin. The only side effect I'm having trouble dealing with is the Heart Burn and it has to be the Wellbutrin since I've never experienced it really before or I could just be getting older. (27) Either way it is has been almost intolerable at times.
All in all it's not a bad drug so far and hopefully as time goes on the side effects will lesson.
If you have experienced heart burn as a side effect feel free to respond I'm very curious to see how common it is.
This site has really given me some insight about this medication.